# SDR FDEA201001110068

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB291712
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FOUND CRACK ON INT RIB L/E.  REPAIRED RIB IAW SRM 57-00-01 FIG.10 SH.1 VOL.1.
